# SDR DALA2023042003114

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31979
- Aircraft time: 19,637 hours, 7,510 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 19,625 hours, 7,505 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3867 -RTO- DUE TO RIGHT ENGINE CONTROL LIGHT AT 80 KTS. CORRECTIVE ACTION: FOUND RIGHT ENGINE ALTERNATE POWER CIRCUIT BREAKER TRIPPED AND WILL NOT RESET. PERFORMED EEC BITE TEST AND FOUND RIGHT ENGINE FAULTS 73-10132 (INTERNAL EEC FAULT) AND 73-11283 (EEC CHANNEL NOT ENERGIZED WITH ALTERNATOR VOLTAGE). REPLACED EEC.
